Advertisement
The Body: The Complete HIV/AIDS Resource
Follow Us Follow Us on Facebook Follow Us on Twitter Download Our App
Professionals >> Visit The Body PROThe Body en Espanol
   
Ask the Experts About

Managing Side Effects of HIV TreatmentManaging Side Effects of HIV Treatment
           
Rollover images to visit our other forums!
Recent AnswersAsk a Question
  
  • Email Email
  • Glossary Glossary


Sudden bleeding of tongue. Is it side effect from hiv meds?
Apr 20, 2005

I've experienced sudden un-explainable bleeding on the side of the tongue while laying down. Is it some kind of side effects from hiv meds?

Response from Dr. Henry

That would be very unusual to be due to HIV meds. Low platelet counts (known as ITP) can cause easy bleeding, bruising and can be a complication of HIV infection itself. An oral examination and evaluation of bone marrow, clotting parameters is suggested. KH



Previous
AVN
Next
Lower spinal and back pain

  
  • Email Email
  • Glossary Glossary

 Get Email Notifications When This Forum Updates or Subscribe With RSS


 
Advertisement



Q&A TERMS OF USE

This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.

Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.

Review our complete terms of use and copyright notice.

Powered by ExpertViewpoint

Advertisement